# SDR SWI2023F00522

- Difficulty date: September 20, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,962 hours, 31,243 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Loose
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER TRANSCOWL HA LOOSE RIVETS ON Z STIFFENER    (C-CHECK RO 11/20/2023)   CRACKS FOUND ON INNER SKIN UNDER Z-STIFFENER, REPAIRED INNER SKIN REF. REO 670-54-21-1591 REV. --, 2023-10-05.C/W SKY CARD 51-900-1002-SKY
